# SDR DL72S980348

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Condition: Chafed
- Location: Rt Mlg Support
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON E2 LETTER CK, AFT SIDE OF MLG STRUT CHAFING FWD SIDE OF WALKING BEAM.  REPAIRED PER MM 57-43-0.
